# SDR ASOA2020052783044

- Difficulty date: March 18, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: 14531597604
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND VERTICAL STABILIZER DRAG ANGLE CRACKED AT FASTENER ON RT SIDE JUST AFT OF PRESSURE BULKHEAD.  MAINTENANCE REPAIRED IAW SRM 53-31-02 AND SRM 51-40-02.
